# SDR DALA2025071705391

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 DENT EXTERNAL SKIN LOCATED AT FR 66 LEVEL STR 42L AT LOWER FUSELAGE.  COMPLIED ER/A 627650-14AD. (1088326).
